# SDR AALA202106119017

- Difficulty date: May 26, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 33,332 hours, 13,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON SHIELD LOCATED BETWEEN 767-787, STR 25R. INSTALLED NEW SHIELD CPN 146A8127-12 PER AARD 51-00-05-1 AND BOEING DRAWING 146A0081.
